MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO CONSULTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC MED REL MEDTRONIC PUERTO RICO CONSULTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D224TRK
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4968-60 lead; 620rg35 heart ring, implanted (b)(6) 2009.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient reported that their cardiac resynchronization therapy defibrillator (crt-d) device battery was down, and the left ventricular (lv) lead was weak.The device was replaced.The lv lead was capped and replaced.No patient complications have been reported as a result of this event.

Brand Name
CONSULTA CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10153313
Report Number3004209178-2020-10320
Device Sequence Number11288010
Product Code NIK
UDI-Device Identifier00613994446626
UDI-Public00613994446626
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/14/2012
Device Model NumberD224TRK
Device Catalogue NumberD224TRK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694765 LEAD, 407658 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR